# SDR UALA2009072102156

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SLIDE DOOR LATCHES FAILED TORQUE CHECK.  REMOVED AND REPLACED ALL FOUR DOOR LATCHES, ADJUSTED AND CHECKED LATCH OPERATIONS, LATCH CHECK GOOD.
